MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY C CREATININE

ABBOTT GERMANY ALINITY C CREATININE
Catalog Number 07P99-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information, patient identifier: multiple = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated creatinine results on two patients.The results provided were: on (b)(6) 2019 sid (b)(6) creat = 13.98mg/dl / on (b)(6) 2019 new draw (sid (b)(6)) in er = 0.69mg/dl; on a second analyzer serial number (b)(4).The (b)(6) 2019 sample = 12.66mg/dl; on (b)(6) 2019 sid (b)(6) = 8.6mg/dl / 0.96mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A ticket search by lot 64125un18 found normal complaint activity and no trends were identified related to this issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity c creatinine, lot 64125un18.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9088432
Report Number3002809144-2019-00566
Device Sequence Number2425256
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Catalogue Number07P99-30
Device Lot Number64125UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE, LN 03R67-01; ALINITY C PROCESSING MODULE, LN 03R67-01; SERIAL # (B)(4).; SERIAL # (B)(4).